Ethambutol induced bullous and lichenoid skin eruptions

Seetharaman, M.L. and Baruh, M.C. (1988) Ethambutol induced bullous and lichenoid skin eruptions. Indian Journal of Tuberculosis, 35 (4). pp. 203-205.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
263 Kb

Abstract

Two cases of Ethamhutol induced bullous and liclenoid skin eruptions, confirmed by provocation test, are reported and the importance of including Ethambutol also in the list of anti tuberculosis drugs suspected to cause these manifestations is stressed.

EPrint Type:Article
Uncontrolled Keywords:Ethambutol, Bullous Skin Eruptions, Lichenoid Skin Eruptions, Anti-tuberculosis Drugs, INH, Rifampicin, Tuberculosis, Cheek, Adolescent, Female
Subjects:Chemical Actions and Uses > Pharmacologic Actions > Therapeutic Uses > Anti-Infective Agents > Anti-Bacterial Agents
Organic Chemicals > Hydrazines > Isoniazid
Organic Chemicals > Amines > Polyamines
Heterocyclic Compounds > Heterocyclic Compounds with 4 or More Rings > Rifamycins
Skin and Connective Tissue Diseases > Skin Diseases > Skin Diseases, Papulosquamous
Bacterial Infections and Mycoses > Bacterial Infections > Gram-Positive Bacterial Infections > Actinomycetales Infections > Mycobacterium Infections > Tuberculosis > Tuberculosis, Oral
Skin and Connective Tissue Diseases > Skin Diseases > Skin Diseases, Vesiculobullous
Pathological Conditions, Signs and Symptoms > Signs and Symptoms > Skin Manifestations
Skin and Connective Tissue Diseases > Skin Diseases > Skin Manifestations
-Journal Repositories > Indian Journal of Tuberculosis
Persons > Age Groups > Adolescent
ID Code:3220
Deposited By:Mrs Naina Pandita
Deposited On:10 February 2009

Archive Staff Only: edit this record